Alert archive / Alabama / Freeze Warnings in 2018

Freeze Warning 4, NWS Mobile, AL

November 15, 201812 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this freeze warning at Nov 15, 2018, 3:37 AM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Nov 16, 2018, 2:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2018, 3:37 AM CST (09:37 UTC)
In effect from
Nov 16, 2018, 2:00 AM CST
Expired
Nov 16, 2018, 8:00 AM CST
In force
6 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2018-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2018-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WWUS74 KMOB 150937 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
337 AM CST Thu Nov 15 2018

ALZ051>057-059-261>264-FLZ201-203-152100-
/O.NEW.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
/O.CON.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, 
Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, 
Molino, Walnut Hill, Jay, and Milton
337 AM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM CST Friday. 

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ058-060-FLZ205-152100-
/O.UPG.KMOB.FZ.A.0004.181116T0800Z-181116T1400Z/
/O.NEW.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Crenshaw-Covington-Okaloosa Inland-
Including the cities of Brantley, Luverne, Andalusia, Opp, 
and Crestview
337 AM CST Thu Nov 15 2018

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM CST Friday. The
Freeze Watch is no longer in effect. 

* TEMPERATURE...Lows 27-32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ067-075-076-078-079-151500-
/O.CON.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
337 AM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
5 follow-up statements
217 
WWUS74 KMOB 151516
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
916 AM CST Thu Nov 15 2018

ALZ051>057-059-261>264-FLZ201-203-152330-
/O.EXP.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/
/O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, 
Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, 
Molino, Walnut Hill, Jay, and Milton
916 AM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ067-075-076-078-079-151630-
/O.EXP.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
916 AM CST Thu Nov 15 2018

...FREEZE WARNING HAS EXPIRED...

$$

ALZ058-060-FLZ205-152330-
/O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Crenshaw-Covington-Okaloosa Inland-
Including the cities of Brantley, Luverne, Andalusia, Opp, 
and Crestview
916 AM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...

* TEMPERATURE...Lows 27-32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
039 
WWUS74 KMOB 152034
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
234 PM CST Thu Nov 15 2018

ALZ051>060-261>264-FLZ201-203-205-160500-
/O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, and Crestview
234 PM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...

* TEMPERATURE...Lows 27-32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
508 
WWUS74 KMOB 160244
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
844 PM CST Thu Nov 15 2018

ALZ265-266-FLZ202-204-206-161045-
/O.EXA.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, 
Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright
844 PM CST Thu Nov 15 2018

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM CST Friday. 

* TEMPERATURE...Lows 30 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ051>060-261>264-FLZ201-203-205-161045-
/O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, and Crestview
844 PM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...

* TEMPERATURE...Lows 27 to 30 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
313 
WWUS74 KMOB 161043
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
443 AM CST Fri Nov 16 2018

ALZ051>060-261>266-FLZ201>206-161400-
/O.CON.KMOB.FZ.W.0004.000000T0000Z-181116T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
443 AM CST Fri Nov 16 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TEMPERATURE...Lows 27 to 30 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
728 
WWUS74 KMOB 161413
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
813 AM CST Fri Nov 16 2018

ALZ051>060-261>266-FLZ201>206-161515-
/O.EXP.KMOB.FZ.W.0004.000000T0000Z-181116T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
813 AM CST Fri Nov 16 2018

...FREEZE WARNING HAS EXPIRED...

Temperatures have generally risen above freezing over the warned
area. A few localities may still see temperatures below freezing,
but these will quickly rise with the day's heating.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 14, 11:06 PM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Nov 14, 11:06 PM CST, 4 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1106 PM CST Wed Nov 14 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...A mix of MVFR/IFR ceilings over the area improve to
VFR conditions first over the western portion overnight, then over
the eastern portion late tonight into mid Thursday morning.
Patches of light rain mainly over part of south central Alabama shifts
east of the area shortly after midnight. Northwest winds around 10
knots tonight increase to 10 to 15 knots on Thursday. /29

&&

.PREV DISCUSSION... /issued 841 PM CST Wed Nov 14 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Have updated for the area of rain continuing to shift
eastward, which will exit east of our area shortly after midnight.
Made additional minor adjustments to temperature and dewpoint
trends. /29

PREV DISCUSSION... /issued 518 PM CST Wed Nov 14 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...Predominately IFR ceilings over the area gradually
improve overnight into mid Thursday morning to VFR conditions.
This occurs first over the western portion of the area late this
evening with south central Alabama and the western Florida
panhandle finally clearing Thursday morning. An area of rain over
the eastern half of the area gradually shifts east of the area by
midnight. Northwest winds near 10 knots prevail overnight then
increase to 10 to 15 knots Thursday morning. /29

PREV DISCUSSION... /issued 359 PM CST Wed Nov 14 2018/

NEAR TERM /Now Through Thursday/...A deep upper level low over
the Arkansas will continue to move northeast as the axis of the
upper jet moves east. This will bring a west then northwest upper
flow pattern by Thursday and shift the overrunning precip east of
the area as drier air moves in from the west. As a result, skies
will clear from west to east after midnight. The clearing skies
will allow temps to fall to the coldest of the season with a
freeze expected across much of the area away from the coast
tonight. Temps will range from the upper 20s across southeast
Mississippi to low 30s along the I-65 corridor. Portions of
interior northwest Florida north of I-10 could also see a light
freeze. Full sun expected on Thursday, however temps will only
warm into the upper 40s inland to low 50s along the coast. /13

SHORT TERM /Thursday night Through Saturday night/...The upper
low pressure area embedded in the eastern conus shortwave will be
centered over eastern Kentucky Thursday evening. This low and
shortwave will lift quickly east-northeast through Friday
afternoon, followed by a very broad and massive upper level
longwave trough setting up over much of North America through
Saturday. Strong surface high pressure will continue to build in
from the west and settle over the region through Friday, with
light northerly winds becoming variable by late in the week.
Temperatures will continue to be much below normal through Friday,
with lows Thursday night in the mid 20s to lower 30s, except for
mid to upper 30s along the coast. A Freeze Watch has been issued
for Crenshaw and Covington counties in Alabama, and Okaloosa
county in Florida late Thursday night into Friday morning. Clear
skies and dry conditions will continue through the remainder of
week, with highs managing to climb into the mid 50s to lower 60s
on Friday, and mid 50s to upper 60s on Saturday. /22

LONG TERM /Sunday Through Wednesday/...A weak surface high
pressure ridge will persist across the southeast states through
the long term, with the upper longwave trough shifting eastward as
an upper ridge builds across the western conus. A few weak upper
level impulses or disturbances will pass over the northern gulf
region in the base of the trough, but otherwise the dry conditions
will remain through the long term as we are expecting a mostly
zonal flow and a dry atmosphere. Temperatures will remain mild
through the period. /22

MARINE...A moderate to strong northerly wind flow will continue
over the marine area through tonight then diminish slowly during
the day on Thursday as the broad surface ridge to the west shifts
east. A generally light northerly wind flow is expected late in
the week and through the weekend as high pressure continues to
build over the region. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning until 9 AM CST Thursday for ALZ051>057-059-
     261>264.

     Freeze Watch from late Thursday night through Friday morning for
     ALZ058-060.

FL...Freeze Warning until 9 AM CST Thursday for FLZ201-203.

     Freeze Watch from late Thursday night through Friday morning for
     FLZ205.

MS...Freeze Warning until 9 AM CST Thursday for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 9 AM CST Thursday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 14, 3:45 PM CST, 11 hours 52 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
345 PM CST Wed Nov 14 2018

ALZ265-266-FLZ202-204-206-152145-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
345 PM CST Wed Nov 14 2018

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk of rip currents along Gulf beaches of
Alabama and Northwest Florida through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-152145-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
345 PM CST Wed Nov 14 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
THURSDAY...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ058-060-FLZ205-152145-
Crenshaw-Covington-Okaloosa Inland-
345 PM CST Wed Nov 14 2018

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for south central Alabama and
northwest Florida.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-152145-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
345 PM CST Wed Nov 14 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Hazardous conditions for small craft can be expected through
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

GMZ650-655-670-675-152145-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
345 PM CST Wed Nov 14 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Nearby

Freeze Warnings in Alabama, 2018Freeze Warnings in Florida, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.